# SDR ASAA2022111340856

- Difficulty date: November 13, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 56,692 hours, 16,630 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Part number: 8300005604
- Part serial: 1146
- Condition: Tripped
- Location: E/E Bay
- Part time: 32,474 hours, 9,418 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HISTORY OF LEFT SIDE WINDOW OVERHEAT IN TRAX AND CB B9 ON P6-11 PANEL THAT TRIPPED WAS FOR LEFT FRONT AND RIGHT SIDE. TSR IN WORK. GROUNDED - YES. PER HISTORY ON C/B TRIPPING B9, CONFIRMED WIRE HAS NO CONTINUITY TO GROUND. CHANGED COMPUTER PRECAUTIONARY REF B737-800 AMM 30-41-11 OPS TEST GOOD.
